MAUDE Adverse Event Report: 7D SURGICAL ULC 7D SURGICAL SYSTEM; NAVIGATION SYSTEM

7D SURGICAL ULC 7D SURGICAL SYSTEM; NAVIGATION SYSTEM
Model Number 10-0001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgeon completed the procedure using alternative navigation and intraoperative o-arm imaging.The right l3 screw was repositioned, and the patient was reported to be in stable condition with no injury to surrounding anatomical structures.Based on the available information, including imaging review and procedural details, there is no indication of device malfunction.Quality compliance will continue to monitor for similar complaints as part of routine post-market surveillance.
 
Event or Problem Description
During navigation using 7d surgical flash imaging, the l2-3 segment was navigated off of l2 registration without issue.Navigation for l4 was subsequently performed using l3 registration.Intraoperative navigation images indicated that cannulations and screws were positioned within the pedicles.However, an o-arm spin performed at the end of the case revealed a lateral breach of the right l3 screw.The surgical team transitioned to an alternative navigation system and utilized intraoperative o-arm imaging to reposition the affected screw.The procedure proceeded without further complication.There was no patient injury; the breach did not contact or affect any vessels or neural structures.All screws were successfully repositioned, and the patient is reported to be doing well postoperatively.

Brand Name
7D SURGICAL SYSTEM
Common Device Name
NAVIGATION SYSTEM
Manufacturer (Section D)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA  M3B 2R7
Manufacturer (Section G)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA   M3B 2R7
Manufacturer Contact
audrey mudderman
5770 armada dr.
carlsbad, CA 92008
MDR Report Key22116635
Report Number3012098629-2025-00006
Device Sequence Number11789618
Product Code OLO
UDI-Device Identifier00628341520379
UDI-Public00628341520379
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-0001
Device Catalogue Number10-0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown